논문KCI 등재
Residual finiteness and Abelian subgroup separability of some high dimensional graph manifolds
3
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We generalize $3$-manifolds supporting non-positively curved metric to construct manifolds which have the following properties : (1) They are not locally $\cat(0)$. (2) Their fundamental groups are residually finite. (3) They have subgroup separability for some abelian subgroups.
Abstract
We generalize $3$-manifolds supporting non-positively curved metric to construct manifolds which have the following properties : (1) They are not locally $\cat(0)$. (2) Their fundamental groups are residually finite. (3) They have subgroup separability for some abelian subgroups.
참고문헌 (15)
- Ian Agol, "The virtual haken conjecture", Doc. Math, 18(1), pp.1045~1087 (2013)
- Hyman Bass, "Some remarks on group actions on trees", Communications in algebra, 4(12), pp.1091~1126 (1976)
- Martin R Bridson, "Metric spaces of non-positive curvature, Volume 319" (2013), Springer Science & Business Media
- Roberto Frigerio, "Rigidity of high dimensional graph manifolds., Asterisque Series" (2015), Soci_et_e math_ematique de France
- Marshall Hall, "Coset representations in free groups", Transactions of the American Mathematical Society, 67(2), pp.421~432 (1949)
- Emily Hamilton, "Abelian subgroup separability of haken 3-manifolds and closed hyperbolic n-orbifolds", Proceedings of the London Mathematical Society, 83(3), pp.626~646 (2001)
- John Hempel, "Combinatorial Group Theory and Topology.(AM-111), Volume 111", pp.379~396 (2016), Princeton University Press
- Wilhelm Magnus, "Residually _nite groups", Bulletin of the American Mathematical Society, 75(2), pp.305~316 (1969)
- Anatolii Malcev, "On isomorphic matrix representations of in_nite groups", Matematicheskii Sbornik, 50(3), pp.405~422 (1940)
- Isabelle Pays, "Sous-groupes libres dans les groupes d'automorphismes d'arbres", Enseignement Math_ematique, 37, pp.151~174 (1991)
- John G Ratcli_e, "Foundations of hyperbolic manifolds"
- Peter Scott, "Subgroups of surface groups are almost geometric", Journal of the London Mathe-matical Society, 2(3), pp.555~565 (1978)
- Hongbin Sun, "Non-lerfness of arithmetic hyperbolic manifold groups and mixed 3-manifold groups", Duke Mathematical Journal, 168(4), pp.655~696 (2019)
- Jean-Pierre Serre, "Springer Monographs in Mathematics" (2003), Springer-Verlag
- Daniel T Wise, "3-Manifolds, Right-Angled Artin Groups, and Cubi-cal Geometry: 3-manifolds, Right-angled Artin Groups, and Cubical Geometry, Volume 117" (2012), American Mathematical Soc
관련 논문AI추천
Algebraic ranks of the fundamental groups of high dimensional graph manifolds김래용대한수학회 · 대한수학회보2021 · 제58권 제2호On the residual finiteness of fundamental groups of graphs of certain groups김관수대한수학회 · 대한수학회지2004 · 제41권 제5호Finiteness of mapping class groups양진, 홍성복대한수학회 · 대한수학회보2013 · 제50권 제4호Rigidity of a rank $1$ cusp of punctured-surface groups in hyperbolic $4$-space김영주대한수학회 · 대한수학회보2022 · 제59권 제2호Dehn surgeries on middle/hyper doubly Seifert twisted torus knots강성모대한수학회 · 대한수학회보2020 · 제57권 제1호Some hyperbolic space forms with few generated fundamental groupsAgnese I. Telloni, Alberto Cavicchioli, Emil Molnar대한수학회 · 대한수학회지2013 · 제50권 제2호
이 간행물의 다른 논문 (19건)
Coupled fixed point results in $G$-fuzzy metric spaces for weakly compatible mappingsKrishnapada Das, Krishna Kanta Sarkarpp. 455-466On some Copson-type integral inequalityBouharket Benaissapp. 467-472Growth of solutions of linear differential-difference equations with coefficients having the same logarithmic orderNityagopal Biswaspp. 473-481Reduced property over idempotents곽태근, 이양, 서영주pp. 483-492On maximal compact framesJayaprasad P N, Varghese Jacob, Madhavan Namboothiri N M, Santhosh P Kpp. 493-499
